Journal article icon

Journal article

A Proof of Factorization Formula for Critical Percolation

Actions


Authors


Journal:
Communications in Mathematical Physics
Pages:
1-13
Publication date:
2012-01-01
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
313896
Pubs id:
pubs:313896
UUID:
uuid:6505119f-9d96-4adc-8217-6136b413c434
Local pid:
pubs:313896
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP